# SDR 06FDEA2678

- Difficulty date: July 25, 2006
- Submitted: July 27, 2006
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 40,431 hours, 28,293 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING OK TO CLOSE MAIN CARGO AREA FLOORBOARDS, FOUND CORROSION ON PREVIOUS BLEND ON TOP OF FLOORBEAM, AND ONE MISDRILLED HOLE AT; BS 1030, LBL 9, WL 208.  CUT OUT CORROSION DAMAGE AND REPAIRED UPPER CHORD OF FLOORBEAM PER SRM 53-10-8 FIG 3.
